# SDR AALA2018080879035

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 24,345 hours, 9,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 137807
- Condition: Failed
- Location: Emergency Lights
- Part time: 24,338 hours, 9,072 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED, FOR THE 14WL POWER SUPPLY.  REPLACED THE POWER SUPPLY IAW MM 33-51-00.   OPS CHECKED NORMAL.
